Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 15, NWS Atlanta, GA

January 11, 2014Morgan County, Newton County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 11, 2014, 5:51 PM EST for Morgan County, Newton County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jan 11, 2014, 5:51 PM EST (22:51 UTC)
Expired
Jan 12, 2014, 5:51 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Morgan County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River at Newborn Road near Newborn (NWBG1). The gauge peaked at 12.11 ft at Jan 11, 2014, 8:00 PM EST.

actionminormoderate510152001/1101/1201/13
Action stage
10 ft
Minor stage
12 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02220788, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WGUS42 KFFC 112251
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EST SAT JAN 11 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  LITTLE RIVER NEAR NEWBORN AFFECTING MORGAN AND NEWTON COUNTIES


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC211-217-121251-
/O.NEW.KFFC.FL.W.0015.140111T2251Z-000000T0000Z/
/NWBG1.1.ER.140111T2210Z.140111T2215Z.000000T0000Z.UU/
551 PM EST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LITTLE RIVER NEAR NEWBORN.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 515 PM SATURDAY THE STAGE WAS 11.4 FEET...AND RISING. 
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING BEGINNING IN  
  THE WOODLANDS AND NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON NEWBORN ROAD. 

&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$
1 follow-up statement
216 
WGUS82 KFFC 120228
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EST SAT JAN 11 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LITTLE RIVER NEAR NEWBORN AFFECTING MORGAN AND NEWTON COUNTIES

 
GAC211-217-120258-
/O.CAN.KFFC.FL.W.0015.000000T0000Z-140112T0228Z/
/NWBG1.1.ER.140111T2210Z.140111T2215Z.140112T0155Z.UU/
928 PM EST SAT JAN 11 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER NEAR NEWBORN.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL WEDNESDAY DECEMBER 31. 
* AT 915 PM SATURDAY THE STAGE WAS 11.9 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL.

&&

LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 11, 2:45 PM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Jan 11, 2:45 PM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EST SAT JAN 11 2014

.SHORT TERM /TONIGHT THROUGH MONDAY/...
CURRENT SYSTEM MOVING QUICKLY OUT OF THE CWA. BY 00Z ONLY A FEW
SHOWERS WILL BE LINGERING ACROSS THE EXTREME SOUTHEAST COUNTIES OF
THE CWA...BUT THESE SHOULD BE GONE BY LATER THIS EVENING. WITH THE
SURFACE HIGH SLIDING TO OUR SOUTH AND A SOUTHWEST FLOW SETTING UP
OVER THE CWA BY LATE SUNDAY...NOT TOO MUCH COOLING WILL TAKE PLACE.
IN FACT HIGH TEMPS ON SUNDAY WILL AVERAGE ABOVE NORMAL. THE NEXT
SYSTEM WILL BE QUICK TO MOVE INTO THE CWA WITH POPS COMING BACK ON
MONDAY. MODELS ARE IN PRETTY GOOD AGREEMENT ALTHOUGH THE NAM IS A
BIT SLOWER. THE ECMWF APPEARS TO BE A COMPROMISE AND AM LEANING
TOWARD THE ECMWF ON POPS WITH CATEGORICAL BY AFTERNOON ACROSS WEST
AND NORTH GEORGIA. INSTABILITY IS LACKING SO AT THIS TIME DO NOT
EXPECT ANY THUNDER WITH THIS SYSTEM.

17

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HAVE MADE SOME ADJUSTMENTS TO POPS MONDAY NIGHT...OTHERWISE NO
SIGNIFICANT CHANGES TO THE LONG TERM. PREVIOUS LONG TERM DISCUSSION
FOLLOWS...

17

PREVIOUS LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA
SUNDAY NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA.
THIS NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO
SYSTEMS THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY
MORNING. THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN
GULF THAT MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING
AROUND THE MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE
INCREASED MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL
BOUNDARY AS IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE
IS NOT A LOT OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING
SHOWERS FOR NOW. THE GFS AND ECMWF ARE STILL IN A BIT OF A
DISAGREEMENT OF THE TIMING OF THIS FRONTAL SYSTEM WITH THE ECMWF
LAGGING BEHIND BY 6-12 HOURS WITH ITS EASTERLY PROGRESSION. THERE
IS A BIT OF BACKSIDE MOISTURE THAT MOVES ACROSS N GA TUE NIGHT.
WITH TEMPS EXPECTED TO JUST DIP BELOW FREEZING ACROSS THAT AREA
WILL CONTINUE WITH A RAIN/SNOW MIX IN THE FORECAST. ONCE THIS
SECOND SYSTEM PUSHES EAST OF THE REGION...ANOTHER HIGH PRESSURE
RIDGE BUILDS IN WEDNESDAY FOR THE REST OF THE EXTENDED FORECAST
PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH A BIT OF FLUCTUATION
PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE THROUGH.

01

&&

.AVIATION...
18Z UPDATE...
RAIN HAS ALREADY ENDED IN THE ATL AREA AND WILL BE ENDING BY 18Z IN
CSG AND OVER THE NEXT COUPLE OF HOURS FOR AHN AND MCN. RAPID
CLEARING BEHIND THIS LINE AS DRIER AIR MOVES INTO THE REGION BEHIND
THE COLD FRONT. WINDS WILL BECOME WESTERLY ALL AREAS WITH A FEW
GUSTS THIS AFTERNOON...THEN DIMINISH TO LESS THAN 10 KTS TONIGHT
WITH CLEAR SKIES. AT THIS TIME DO NOT EXPECT ANY PROBLEMS WITH FOG
AS WINDS SHOULD NOT CALM OUT. VFR CONDITIONS WILL CONTINUE INTO
SUNDAY WITH WESTERLY WINDS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON CIGS EARLY THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          38  59  37  59 /   5   0   5  40
ATLANTA         41  58  41  58 /   5   0   5  80
BLAIRSVILLE     35  55  35  57 /  10   0   5  70
CARTERSVILLE    36  57  36  58 /   5   0   5  80
COLUMBUS        42  61  40  62 /   5   0   5  80
GAINESVILLE     39  56  38  56 /   5   0   5  60
MACON           38  62  36  63 /   5   0   5  40
ROME            34  55  34  58 /   5   0   5  80
PEACHTREE CITY  34  59  34  59 /   5   0   5  80
VIDALIA         46  65  42  67 /  30   0   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 3 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: DODGE...EMANUEL...JEFFERSON...JOHNSON...LAURENS...
MONTGOMERY...TELFAIR...TOOMBS...TREUTLEN...WHEELER...WILCOX.

&&

SHORT TERM...17
LONG TERM....17
AVIATION...17
Hazardous weather outlook, Jan 11, 6:12 AM EST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EST SAT JAN 11 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
WARM MOIST AIR MOVING IN ACROSS THE STATE AHEAD OF APPROACHING COLD
FRONT. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS MOVED
THROUGH THE AREA WITH THE MAIN LINE OF THUNDERSTORMS BEGINNING TO
PUSH INTO NORTHWEST GEORGIA. AS THIS LINE MOVES THROUGH THE AREA
INSTABILITY INDICES INCREASE ESPECIALLY ACROSS SOUTHEAST GA. WILL
SEE SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE AREA WITH THE
POSSIBILITY OF AN ISOLATED SEVERE STORMS ACROSS EAST CENTRAL
PORTIONS OF THE STATE. THIS LINE SHOULD EXIT OUR COUNTY WARNING
AREA BY 4 TO 6PM.

WEATHER HAZARDS EXPECTED...
THE PRIMARY HAZARDS EXPECTED TODAY WILL BE STRONG GUSTY
WINDS AND PERIODS OF HEAVY RAIN. AN ISOLATED TORNADO CAN NOT BE
RULED OUT AS WELL. THE BEST LOCATION FOR THESE HAZARDS WILL BE
SOUTH AND EAST OF A LINE FROM AMERICUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS
AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY
WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA
MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS
SYSTEM TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jan 11, 1:28 PM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     TSTM WND DMG     JEFFERSONVILLE          32.68N  83.34W
01/11/2014                   TWIGGS             GA   911 CALL CENTER

            TEN TREES HAVE BEEN REPORTED BLOWN DOWN ACROSS THE
            COUNTY.

&&

EVENT NUMBER FFC1400016

RW
Local storm report, Jan 11, 1:37 PM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     WRENS                   33.21N  82.39W
01/11/2014                   JEFFERSON          GA   EMERGENCY MNGR

            ONE TREE REPORTED DOWN IN THE WRENS AREA.

&&

EVENT NUMBER FFC1400017

RW
Local storm report, Jan 11, 1:41 PM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     TSTM WND DMG     KATHLEEN                32.50N  83.61W
01/11/2014                   HOUSTON            GA   TRAINED SPOTTER

            TWO TREES DOWN ON SANDEFUR ROAD NEAR HOUSTON LAKE ROAD
            AND ONE TREE DOWN AT LAKE JOY ROAD AND SANDEFUR ROAD.

&&

EVENT NUMBER FFC1400018

30
Special weather statement, Jan 11, 1:59 PM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EST SAT JAN 11 2014

GAZ086-098-110>113-111945-
159 PM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN WHEELER...TREUTLEN...TOOMBS...
TELFAIR...MONTGOMERY AND EMANUEL COUNTIES UNTIL 245 PM EST...

AT 157 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STILLMORE TO CHINA HILL...MOVING EAST AT 45
MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 157 PM EST. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY AND
EMANUEL COUNTIES THROUGH 245 PM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIBBEE...
WORKMORE...CHINA HILL...SCOTLAND...AILEY...STILLMORE...MOUNT
VERNON...JACKSONVILLE...NORMANTOWN...HIGGSTON...TOWNS...STILLMORE...
OAK PARK...HIGGSTON AND SPRING HILL.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3181 8314 3248 8226 3251 8216 3243 8218
      3236 8224 3218 8218 3210 8219 3194 8240
      3196 8244 3196 8248 3194 8249 3195 8256
      3192 8261 3192 8267 3186 8274 3178 8306
TIME...MOT...LOC 1859Z 254DEG 41KT 3245 8224 3215 8263
          3183 8304
Local storm report, Jan 11, 2:39 PM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     KNOXVILLE               32.72N  84.00W
01/11/2014                   CRAWFORD           GA   EMERGENCY MNGR

            A PORCH WAS BLOWN OFF THE FRONT OF A HOME ON JACKSON
            RD. SEVERAL TREES WERE BLOWN DOWN IN THE COUNTY AS WELL.

&&

EVENT NUMBER FFC1400019

RW
Local storm report, Jan 11, 3:23 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND DMG     2 S ROOPVILLE           33.42N  85.13W
01/11/2014                   HEARD              GA   911 CALL CENTER

            ONE TREE WAS BLOWN DOWN.

&&

EVENT NUMBER FFC1400020

RW

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:07 AM ESTDense Fog AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more7 hr
Jan 11, 1:57 AM ESTSpecial Weather StatementFFCHarris, Meriwether33 min
Jan 11, 2:51 AM ESTSpecial Weather StatementFFCHenry, Newton, Spalding24 min
Jan 11, 3:20 AM ESTSpecial Weather StatementFFCNewton25 min
Jan 11, 6:18 AM ESTSpecial Weather StatementFFCChattooga, Gordon, Walker, Whitfield27 min
Jan 11, 6:39 AM ESTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk36 min
Jan 11, 6:43 AM ESTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens, Whitfield32 min
Jan 11, 7:03 AM ESTSevere Thunderstorm WarningFFCBartow27 min
Jan 11, 7:11 AM ESTSpecial Weather StatementFFCFannin, Gilmer34 min
Jan 11, 7:13 AM ESTSpecial Weather StatementFFCHaralson, Paulding, Polk32 min
Jan 11, 7:23 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens37 min
Jan 11, 7:29 AM ESTTornado WarningFFCBartow, Cherokee31 min
Jan 11, 7:37 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Paulding23 min
Jan 11, 7:42 AM ESTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Jan 11, 7:44 AM ESTTornado WarningFFCDawson, Lumpkin, Pickens46 min
Jan 11, 8:07 AM ESTSevere Thunderstorm WarningFFCDawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall23 min
Jan 11, 8:09 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, DeKalb, Douglas, Fulton, Heard36 min
Jan 11, 8:23 AM ESTSevere Thunderstorm WarningFFCCoweta, Heard, Troup37 min
Jan 11, 8:29 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson16 min
Jan 11, 8:42 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Jackson, Madison48 min
Jan 11, 8:44 AM ESTSevere Thunderstorm WarningFFCClarke, Clayton, DeKalb, Fulton, Gwinnett, Henry and 4 more46 min
Jan 11, 8:47 AM ESTSpecial Weather StatementFFCBartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more73 min
Jan 11, 8:50 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more40 min
Jan 11, 9:12 AM ESTFlash Flood WarningFFCDeKalb, Fulton6 hr
Jan 11, 9:29 AM ESTSpecial Weather StatementFFCBanks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more2 hr
Jan 11, 9:30 AM ESTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe30 min
Jan 11, 9:31 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Newton, Pike, Spalding29 min
Jan 11, 9:42 AM ESTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more2 hr
Jan 11, 9:57 AM ESTRiver Flood WarningFFCForsyth, Fulton51 hr
Jan 11, 10:01 AM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more29 min
Jan 11, 10:03 AM ESTRiver Flood WarningFFCGwinnett22 hr
Jan 11, 10:17 AM ESTRiver Flood WarningFFCBarrow, Jackson24 hr
Jan 11, 10:22 AM ESTRiver Flood WarningFFCFulton, Gwinnett24 hr
Jan 11, 10:26 AM ESTRiver Flood WarningFFCGwinnett2 hr
Jan 11, 10:29 AM ESTSpecial Weather StatementFFCGreene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more46 min
Jan 11, 10:32 AM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 11, 10:41 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Jan 11, 11:00 AM ESTSpecial Weather StatementFFCMacon, Marion, Peach, Schley, Stewart, Sumter and 2 more45 min
Jan 11, 11:06 AM ESTRiver Flood WarningFFCForsyth24 hr
Jan 11, 11:19 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more26 min
Jan 11, 11:43 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more47 min
Jan 11, 12:08 PM ESTTornado WarningFFCTwiggs, Wilkinson37 min
Jan 11, 12:18 PM ESTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more72 min
Jan 11, 12:43 PM ESTTornado WarningFFCGlascock, Jefferson, Washington32 min
Jan 11, 12:51 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Pulaski, Wilcox24 min
Jan 11, 12:54 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard43 hr
Jan 11, 1:00 PM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe22 hr
Jan 11, 1:05 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr
Jan 11, 1:21 PM ESTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Treutlen, Wheeler39 min
Jan 11, 1:59 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler46 min
Jan 11, 2:15 PM ESTSevere Thunderstorm WarningFFCToombs15 min
Jan 11, 4:04 PM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 11, 4:27 PM ESTRiver Flood WarningFFCWhitfield36 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.